留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

详细信息
    通讯作者:

    达佳丽

  • 摘要: 运用Avery-Peterson不动点定理, 研究了三阶三点边值问题 $$\left\{\begin{aligned} u'''(t)+ \lambda q(t)f(t,u)=0,\quad t\in (0,1),\\ u(0)=\alpha u'(0), u(1)=\beta u(\eta),u'(1)=0 \end{aligned} \right. \eqno $$ 3个正解存在的充分条件,其中$f:[0,1]\times[0,+\infty )\rightarrow[0,+\infty)$~连续,~$\lambda0$~为参数,~$0\eta1,\alpha,\beta\in R$~且~$\alpha,\beta0$.
  • [1]. [2]problem.Math. Appl. 219(2013)9783-9790. [3]. [4]87-04. [5] Du.Z.J, Ge.W.G, Lin.X.J, Existence of solutions for a class of third-order nonlinear boundary value [6]problems[J].Math. Anal. Appl. 294(2004)104-122. [7] Graef.J.R, Yang.B, Positive solutions of a nonlinear third order eigenvalue problem. Dyn. Syst. Appl. [8](2006)97-110. [9] Feng.Y.Q, Liu.S.Y, Solvability of a third-order two-point boundary value problem. Appl. Math. Lett. [10](2005)1034-1040. [11] Amam.H, Fixed-point equations and nonlinear eigenvalue problems in ordered Banach spaces[J]. [12]SIAM Review.1976.18:620-709. [13] Guo.D, Lakshmikantham.V, Nonlinear Problems in Abstract Cones[M]. New York: Academic Press [14]1988. [15] Leggett.R.W, Williams.L.R., Multiple positive xed points of nonlinear operators on ordered Banach [16]spaces[J].Indiana Univ. Math. J. 1979, 28:673-688.

    [1]. [2]problem.Math. Appl. 219(2013)9783-9790. [3]. [4]87-04. [5] Du.Z.J, Ge.W.G, Lin.X.J, Existence of solutions for a class of third-order nonlinear boundary value [6]problems[J].Math. Anal. Appl. 294(2004)104-122. [7] Graef.J.R, Yang.B, Positive solutions of a nonlinear third order eigenvalue problem. Dyn. Syst. Appl. [8](2006)97-110. [9] Feng.Y.Q, Liu.S.Y, Solvability of a third-order two-point boundary value problem. Appl. Math. Lett. [10](2005)1034-1040. [11] Amam.H, Fixed-point equations and nonlinear eigenvalue problems in ordered Banach spaces[J]. [12]SIAM Review.1976.18:620-709. [13] Guo.D, Lakshmikantham.V, Nonlinear Problems in Abstract Cones[M]. New York: Academic Press [14]1988. [15] Leggett.R.W, Williams.L.R., Multiple positive xed points of nonlinear operators on ordered Banach [16]spaces[J].Indiana Univ. Math. J. 1979, 28:673-688.
  • 加载中
计量
  • 文章访问数:  610
  • HTML全文浏览量:  52
  • PDF下载量:  209
  • 被引次数: 0
出版历程
  • 收稿日期:  2014-10-13
  • 修回日期:  2015-03-07
  • 刊出日期:  2015-05-25

目录

    /

    返回文章
    返回